# SDR AWXA9500106

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND BOTH OVERWING INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT OVERWING CEILING LOCATION, OPS CHECK NORMAL.  (Z)
